# SDR ABXA20200721142

- Difficulty date: July 3, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,309 hours, 37,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: BACB28AP
- Condition: Corroded
- Location: Nr 2 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FLAP TRACK ASSY HOLE REPAIR. AIRCRAFT WAS GROUNDED.
